MAUDE Adverse Event Report: Exactech, Inc. THREE PEG PATELLA 32MM; Prosthesis, Knee, Patellofemorotibial, Semi-Constrained, Cemented, Polymer/Metal

Exactech, Inc. THREE PEG PATELLA 32MM; Prosthesis, Knee, Patellofemorotibial, Semi-Constrained, Cemented, Polymer/Metal
Catalog Number 200-02-32
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/04/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported patient had an initial left total knee arthroplasty.Subsequently, eleven (11) years nine (9) months later, the patient was revised due to polyethylene flaking and delamination.The patella and tibial insert components were replaced.Patient was last known to be in stable condition following the event.(b)(6) 204-24-09 tibial insert posterior stabilized sz 4, 9mm ***serial number (b)(6) is confirmed to have been packaged in a vacuum bag that does not contain evoh.510k: k933610 udi:(b)(4).Concomitants: 2025330 204-04-45 tibial tray trapezoid, cemented.2232579 234-02-04 asymmetric femoral posterior stabilized, cemented sz 4 left.2228270 200-02-32 3 peg patella, cemented 32mm.

Brand Name
THREE PEG PATELLA 32MM
Common Device Name
Prosthesis, Knee, Patellofemorotibial, Semi-Constrained, Cemented, Polymer/Metal
Manufacturer (Section D)
Exactech, Inc.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
Exactech, Inc.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
julia goldberg
2320 nw 66 court
gainesville, FL 32653
MDR Report Key50212473
Report Number1038671-2026-01018
Device Sequence Number14980112
Product Code JWH
UDI-Device Identifier10885862039590
UDI-Public10885862039590
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K932690
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/21/2017
Device Catalogue Number200-02-32
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2023
Initial Report FDA Received Date08/11/2026
Date Device Manufactured01/23/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale
Patient Weight220 LB